Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can L Montus be given to child for cold and rhinitis?

Answered by
Dr.
Dr. Mohammed Taher Ali

General & Family Physician

Practicing since :1988

Answered : 4314 Questions

default
Posted on Wed, 4 Nov 2015 in General Health
Question: We are giving l months for 4 years old kid for last 3 weeks as prescribed by our pediatrician; total dosage is 6 weeks. This morning she got a running nose; what medicine we can give along with l months. Please suggest suitable combination for cold
Please read L Montus syrup instead of 'l months' in the first line;typo.
doctor
Answered by Dr. Mohammed Taher Ali 39 minutes later
Brief Answer:
Normal saline nasal drops or steam inhalation are recommended.

Detailed Answer:
Hi & Welcome.
I can understand your concern for your beloved kid.

L-Montus syrup contains a combination Levocetirizine & Montelukast which is effective in the treatment of allergic conditions like rhinitis & cold associated with wheezing.
It is safe for long term use, you may please continue to use as prescribed by the pediatrician.

If you kid is having running nose without fever or cough or sore throat, you may give him/her normal saline nasal drops or steam inhalation or humidified air to relieve the symptoms.

Hope the answer given was helpful for you. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish your kid good health.

Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Mohammed Taher Ali 18 hours later
Dear Dr, Thanks for your response. In night, she had cough, stuffy nose, sneezing & runny nose. Can we start any other medicine like Coughstop, XXXXXXX juniour along with L-Montus??? No fever so far. She did not sleep properly in night. But active now. Mucus from nose looks mild yellow.
doctor
Answered by Dr. Mohammed Taher Ali 2 hours later
Brief Answer: XXXXXXX junior may be given

Detailed Answer:
Hi & Welcome.
Thanks for your reply.

If she had cough and did not sleep properly you may please give her XXXXXXX junior syrup. Generally it is safe, however it can cause drowsiness, dry mouth, & increased heart beat.

Hope this answers your query.


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Levocetirizine

doctor1 MD

Upon waking, my 11 year old daughter coughs on and off for about 45 minutes. After that, the coughing stops and she doesn't cough for the rest of the day. She often has a runny or blocked nose and sometimes she has watery eyes. I'm wondering if...

doctor1 MD

During surgery, breathing became almost impossible; wheezing , struggling for breath, change in voice quality,diagnosis after cat scan was that one side of my voice box was extremely small compared to the other side.; almost intubated, but easier...

doctor1 MD

I am suffering from consistent cold from the last 5 years. Some years back I have taken treatment from a hemeaopathic doctor, and he suggested that I may have allergical rhinities. In morning specially the cold occours and slower down as the day...

doctor1 MD

i am having cough from 2 days..i went to doctor and he suggested me budecort,levolin (its a liquid for inhalation) and gave following medicins ceftas,pantosec,levocetirizine sihydrochloride,zempred. can i know the importance of each one..why he suggested tablets instead of cough syrup....i used to get cough around 12am-3am in between and some kind slum formation..i am 26 of age male

doctor1 MD

Sir/ Madam Greetings. My son age 3 and half year weight 14 Kg having fever. Doctor prescribed Amoxicillin-+ Potasium Clavulanic Oral suspension along with Montair LC Kid (Montelukast Sodium & Levocetirizine Dihydrocholoride Syrup) and Ibusesic Plus. After taking one dose his skin become redish. It is due to Antibiotic or Montair LC Kid. Thanking you with regards amit srivastava

doctor1 MD

My daughter is 3 yrs old. She had traumatic injury of the ear with ear swab 12 days before. i.e.,on 20/7/11. There was little bleeding of the ear on the 1st day. then on the 3rd day mucoidal discharge was present. So visited ENT doctor(on 23/7/11) on whose advice -- (A)cephalexin syrup was given 250mg bd and (B)sofracort ear drops( which is framcetin + dexamethasone + gramicfin combination)2 drops bd. He put Ichthamol glycerine pack for the ear. Visited the doctor after one day gap. The mucus discharge was still there. (C)Ambroxol Hydrochloride syrup was prescribed 2.5ml bd. (started on 26/7/11). (D)Levocetirizine dihydrochloride syrup 2.5 ml once daily in the night was started on 27/7/11 as she was scratching in the night putting her finger inside the ear while sleeping. On 30/7/11 the discharge has reduced ,but still present. Doctor said the antibiotic should be changed as well as the ear drops. but to continue with Drugs (C)ambroxol and (D)levocetirizine syrups and he started with (E)Augmentin syrup bd and (F)Betnasol-N ear drops 2drops twice daily. My query is --Is my child undergoing the right treatment and will the medicines affect her adversely. or is there any alternative treatment for her condition.

doctor1 MD

the Dr said I have follicular tonsilitis and acute bacterial sinusitis, upon researching the net I've discoverd that the prescribed medicine given to me was for the bacterial sinusitis only

1. Clarithromycin 2, Montelukast sodium, Levocetirizine diHCL, and Fluticasone furoate